# SDR DXTA2025012001998

- Difficulty date: January 16, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 15,045 hours, 10,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S25655
- Part serial: NSN
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WHEN THE EMER LIGHT SWITCH IS PLACED IN THE ARMED POSITION AND THE PAX SAFETY SWITCH IS ON, ALL EMER LIGHTS REMAIN OFF AND NO AUDIBLE CHIME WITH OR WITHOUT DC POWER APPLIED.  WHEN THE SWITCH IS MOVED TO THE ON POSITION, THE EMER LIGHTS ILLUMINATE. THE MAIN CABIN EXIT LIGHT AND THE OVERHEAD GALLEY LIGHT DO NOT ILLUMINATE REGARDLESS OF SWITCH POSITIONS. CORRECTIVE ACTION: REPLACED FUSE. OPS CHECK GOOD. IAW CE680 AMM 33-50-10
